# SDR 99ZZZX2328

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Labyrinth Seal
- Part number: 411104059
- Condition: Warped
- Location: Gas Producer
- Part time: 1,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LABYRINTH SEAL HAD EXCESSIVE WARPAGE WHICH RESULTED IN COLLATERAL DAMAGE TO THE GP ROTOR AND SHROUD.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
